Show simple item record McAdams, D 2010-03-09T15:32:18Z 2007-11
dc.identifier.citation Journal of Economic Theory, 2007, 137 (1), pp. 729 - 732
dc.identifier.issn 0022-0531
dc.format.extent 729 - 732
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Journal of Economic Theory
dc.relation.isversionof 10.1016/j.jet.2007.01.002
dc.title On the failure of monotonicity in uniform-price auctions
dc.type Journal Article
dc.department Economics
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Fuqua School of Business
pubs.organisational-group /Duke/Institutes and Provost's Academic Units
pubs.organisational-group /Duke/Institutes and Provost's Academic Units/Initiatives
pubs.organisational-group /Duke/Institutes and Provost's Academic Units/Initiatives/Duke Science & Society
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.volume 137

Files in this item

This item appears in the following Collection(s)

Show simple item record